CSN Login
Members Online: 3

You are here

Breathing

ldot123's picture
ldot123
Posts: 276
Joined: Apr 2008

Hi everyone,

Yes, breathing is always a good thing! Hope everyone is doing great and staying positive.

I am currently NED and will not have an appointment until December at which time I will have a CT scan. When I was having chemo, (5FU and Leucovorin) I experienced some breathing issues- was very wheezy at times. I do have allergies that seem to affect my lungs but at that time it was worse than normal. That was a year and a half ago. I am currently once again, having similar wheezy symptoms. Not sure if it is allergies or residual issues from chemo. I am also, of course, always concerned about any recurrences. Has anyone else out there had similar problems? I have heard that chemo can damage the lining of the lungs. Also, I was wondering if those that had lung mets had any symptoms like this. Other than that, I have been feeling pretty good.

Thanks in advance, Lance

lfondots63's picture
lfondots63
Posts: 822
Joined: Jan 2006

Hi Lance,

I never had any breathing issues but did you talk to you GP? I would say just for peace of mind get some tests done. Maybe the chemo didn't damage anything but brought something to light that you didn't realize you had? My dad didn't develope bad emphezema (sp?) until after his first round of chemo. Never knew he had it but the lower ammune system made it come to light. Or it could just be now you have allergies. Mine have gotten worse as I have gotten older. HUGS and tell us what they find.

Lisa F.

msccolon's picture
msccolon
Posts: 1956
Joined: Oct 2004

Hi Lance! I am on maintenance Avastin, which is every 3 weeks. I do notice a "moistness" in my lungs that comes like clockwork shortly after infusion. It doesn't last long and always goes away. I do have seasonal allergies as well as dust mite allergy and take daily meds for the allergies; don't know if this is any connection. Congrats on dancing with NED.
Mary

tlsart's picture
tlsart
Posts: 33
Joined: Jul 2008

Lance,
I certainly don't want to alarm you but you should make sure your ONC is aware of this issue.
I started complaining about not being able to catch my breath shortly after surgery. My onc said to get a phnamonia shot before I left the hospital that was Dec.22,07 by Jan 7, 08 I was in hospital with blood clots in lungs and put immediatly on Coumadin for blood thinner. I have to remain on it because the Chemo is thickening my blood with every treatment my dosage gets changed weekly sometimes dailey hence I have blood work every week at hospital to monitor the condition. Again this info is not to freak you out just let onc know especially if it worsens. Should it be a bloodclot once in lungs (yes I do have mets in lungs)a blood clot can move directly to heart and cause a heart attack. You have my prayers. Theresa

Subscribe to Comments for "Breathing"